# SDR AALA202012219002

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 26,913 hours, 11,028 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: 173A010310
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RUDDER LEFT UPPER CONDUCTIVE FRAME UNDERNEATH LOWER STATIC WICK BASE HAS HOLE AT RSTA 282.12.  REMOVED FRAME AND DAMAGED SKIN.  REPAIRED IAW B737NG SRM 55-40-01-2R-2, B737NG SRM 51-70-10, AND B737NG SRM 51-70-04-2R-1.
